# SDR QXEA200300583

- Difficulty date: May 7, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 3,434 hours, 2,622 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LOOSE RIVET ON LT HAND WING, OUTBOARD OF THE OUTBOARD SPOILER.  REPAIRED IAW CRJ-700 SRM 51-42-06, PAGES 1-18.
